Osborne, Barnaby and Welch, Chris (2012) Two degree of freedom model of chaotic dripping in reduced gravity. Journal of the British Interplanetary Society, 65(2-3), pp. 77-86. ISSN (print) 0007-084XFull text not available from this archive.
|Research Area:||Earth systems and environmental sciences|
|Faculty, School or Research Centre:||Faculty of Art, Design & Architecture|
|Depositing User:||Davina Omar|
|Date Deposited:||06 Dec 2012 17:54|
|Last Modified:||06 Dec 2012 17:54|
Actions (Repository Editors)
|Item Control Page|